Alert archive / New Jersey / Small Craft Advisories in 2026
Small Craft Advisory 27, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 11, 2026, 3:05 AM EDT. It took effect at Mar 11, 2026, 2:21 PM EDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2026, 3:05 AM EDT (07:05 UTC)
- In effect from
- Mar 11, 2026, 2:21 PM EDT
- Expired
- Mar 12, 2026, 8:57 PM EDT
- In force
- 31 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
288 WHUS71 KPHI 110705 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 305 AM EDT Wed Mar 11 2026 ANZ450>455-112100- /O.NEW.KPHI.SC.Y.0027.260311T2000Z-260312T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 305 AM EDT Wed Mar 11 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM EDT THURSDAY... * WHAT...South to southwest winds 15 to 25 kt with gusts up to 30 kt then becoming northwest and seas 3 to 6 ft expected. * WHERE...The Atlantic coastal waters of New Jersey and Delaware. * WHEN...From 4 PM this afternoon to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A wind shift from southerly to northwesterly will occur later tonight and early Thursday morning with the passage of a strong cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-112100- /O.NEW.KPHI.SC.Y.0027.260312T0100Z-260312T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 305 AM EDT Wed Mar 11 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM EDT THURSDAY... * WHAT...South to southwest winds 15 to 25 kt with gusts up to 30 kt then becoming northwest and rough waters expected. * WHERE...Delaware Bay waters. * WHEN...From 9 PM this evening to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A wind shift from southerly to northwesterly will occur later tonight and early Thursday morning with the passage of a strong cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
939 WHUS71 KPHI 111821 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 221 PM EDT Wed Mar 11 2026 ANZ450>455-121000- /O.EXT.KPHI.SC.Y.0027.260311T1821Z-260312T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 221 PM EDT Wed Mar 11 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds abruptly shift from southwest to northwest Thursday morning with the passage of a strong cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-121000- /O.EXT.KPHI.SC.Y.0027.260311T1821Z-260312T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 221 PM EDT Wed Mar 11 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds abruptly shift from southwest to northwest Thursday morning with the passage of a strong cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
862 WHUS71 KPHI 120628 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 228 AM EDT Thu Mar 12 2026 ANZ450>455-122100- /O.EXT.KPHI.SC.Y.0027.000000T0000Z-260313T0200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 228 AM EDT Thu Mar 12 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southwest to northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...The Atlantic coastal waters of New Jersey and Delaware. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds quickly shift from southwest to northwest this morning with the passage of a strong cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-122100- /O.CON.KPHI.SC.Y.0027.000000T0000Z-260312T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 228 AM EDT Thu Mar 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Southwest to northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds quickly shift from southwest to northwest this morning with the passage of a strong cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
383 WHUS71 KPHI 121809 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 209 PM EDT Thu Mar 12 2026 ANZ450>455-130200- /O.CON.KPHI.SC.Y.0027.000000T0000Z-260313T0200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 209 PM EDT Thu Mar 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A new Small Craft Advisory will be needed for at least Friday and Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-122200- /O.CON.KPHI.SC.Y.0027.000000T0000Z-260312T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 209 PM EDT Thu Mar 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A new Small Craft Advisory will be needed for at least Friday and Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
437 WHUS71 KPHI 122157 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 557 PM EDT Thu Mar 12 2026 ANZ430-431-122300- /O.EXP.KPHI.SC.Y.0027.000000T0000Z-260312T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 557 PM EDT Thu Mar 12 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... Marine conditions have fallen below advisory criteria. A new Small Craft Advisory will be needed for at least Friday and Friday night. $$ ANZ450>455-130200- /O.CON.KPHI.SC.Y.0027.000000T0000Z-260313T0200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 557 PM EDT Thu Mar 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A new Small Craft Advisory will be needed for at least Friday and Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MJL
888 WHUS71 KPHI 130057 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 857 PM EDT Thu Mar 12 2026 ANZ450>452-131400- /O.CAN.KPHI.SC.Y.0027.000000T0000Z-260313T0200Z/ /O.NEW.KPHI.SC.Y.0028.260313T1600Z-260314T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 857 PM EDT Thu Mar 12 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 PM EDT SATURDAY... ...SMALL CRAFT ADVISORY FROM THIS EVENING IS CANCELLED... * WHAT...South winds 20 to 30 kt, becoming west Saturday morning, and seas 5 to 8 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From noon Friday to 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-131400- /O.CAN.KPHI.SC.Y.0027.000000T0000Z-260313T0200Z/ /O.NEW.KPHI.SC.Y.0028.260313T1600Z-260314T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 857 PM EDT Thu Mar 12 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 PM EDT SATURDAY... ...SMALL CRAFT ADVISORY FROM THIS EVENING IS CANCELLED... * WHAT...South winds 20 to 30 kt, becoming west Saturday morning, and seas 4 to 7 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From noon Friday to 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-131400- /O.NEW.KPHI.SC.Y.0028.260313T1600Z-260314T1600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 857 PM EDT Thu Mar 12 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO NOON EDT SATURDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt, becoming west Saturday morning, and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From noon Friday to noon EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MJL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 1:40 AM EDT, 1 hour 25 minutes earlier. Its key messages:
- 1. Areas of patchy dense fog possible again tonight, mainly along the coast. Warmth and increasingly more humid conditions Wednesday with record high temperatures possible. 2. A strong cold front crosses our region late Wednesday night and Thursday morning with showers and some potentially strong to severe thunderstorms. 3. Lingering showers will be possible in the wake of the cold front Thursday morning. 4. Another round of widespread precipitation is likely Sunday Night into Monday Night as a strong cold front approaches the region.
Area forecast discussion, Mar 11, 1:40 AM EDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 140 AM EDT Wed Mar 11 2026 .WHAT HAS CHANGED... The risk for some strong to severe thunderstorms has increased some Wednesday night. && .KEY MESSAGES... 1. Areas of patchy dense fog possible again tonight, mainly along the coast. Warmth and increasingly more humid conditions Wednesday with record high temperatures possible. 2. A strong cold front crosses our region late Wednesday night and Thursday morning with showers and some potentially strong to severe thunderstorms. 3. Lingering showers will be possible in the wake of the cold front Thursday morning. 4. Another round of widespread precipitation is likely Sunday Night into Monday Night as a strong cold front approaches the region. && .DISCUSSION... KEY MESSAGE 1...Areas of patchy dense fog possible again tonight, mainly along the coast. Warmth and increasingly more humid conditions Wednesday with record high temperatures possible. Another round of fog and mist is possible again this evening into early Wednesday morning, but confidence in occurrence is low. Latest guidance continues to suggest that this slug of marine fog will likely remain mostly over the waters or right along the coastal strip. Southerly flow increases on Wednesday as a strong cold front approaches from the west and the pressure gradient tightens. South to southwest winds will increase with gusts 20-25 mph. Warm air will remain in place, and a more humid airmass spreads into the region with dew points rising into the upper 50s to low 60s. High temperatures are forecast to be in the mid to upper 70s for many places, although still much cooler along the coast due to a southerly wind off the cold ocean. See the Climate section below for the records. The warmth could be muted some however if thicker cloud cover arrives faster during the day Wednesday. Some showers should start to develop during the course of the day, especially later in the afternoon across our western zones. KEY MESSAGE 2...A strong cold front crosses our region late Wednesday night and Thursday morning with showers and some potentially strong to severe thunderstorms. Low pressure will track to our north Wednesday and Wednesday night. This pulls a strong cold front across our region late Wednesday night and Thursday morning. Showers develop with the arrival and passage of the front. A warm and moist environment will be in place ahead of the cold front and some thunder will be possible with the front or with a pre-frontal zone of forcing. Ahead of the upper- level trough, very strong deep- layer southwesterly flow is forecast with around 80 knots at 500 mb and 50-60 knots at 850 mb. This will result in strong shear profiles that would favor line segments with locally strong to damaging wind gusts, with a lower potential for some quarter size hail or an isolated tornado. Overall, the greater risk for severe thunderstorms looks to be just to our west where stronger forcing coincides with greater instability with strong shear earlier in the day. However, the latest trend in guidance potentially shows a slightly earlier arrival time in the late afternoon to early evening. This earlier time would potentially result in a higher risk for severe storms with greater instability remaining across our region. SPC has expanded the SLIGHT risk to include most of the western and southern portions of the area as a result. KEY MESSAGE 3...Lingering showers will be possible in the wake of the cold front Thursday morning. The cold front clears our region Thursday morning, then strong cold air advection develops throughout the day. Dry air advection is also expected in the wake of the front, but there should be a small window of opportunity between the cold front passage and the driest air arriving for lingering showers to continue. In fact for some areas, this will be the highest chances. By this point however, a strong low level inversion will be developing, limiting instability. Thus, expect the mode of precipitation through this period to be rain showers as the risk for any thunderstorms appears very low. Daily high temperatures are likely to occur just after midnight, then temperatures Thursday fall into and through the 50s in the morning to the 40s by late afternoon as strong northwest winds develop behind the front. KEY MESSAGE 4...Another round of widespread precipitation is likely Sunday Night into Monday Night as a strong cold front approaches the region. A low pressure system, taking a similar track to the Wedensday system, will bring a strong cold front to our region early next week. Widespread precipitation is likely ahead of and just behind the front. For now, forecast favors a mostly rain event. Any potential for wintry precipitation will be highly dependent on the timing of both the precipitation and the front. At this range, those details are highly uncertain. Models show very strong cold air advection in the wake of this cold front. Thus, by Tuesday, widespread high temperatures in the 20s and 30s are possible. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Through 12Z...VFR expected for most terminals. The exception is near KACY where another round of fog/mist is possible, though probability is only around 20%, thus have continued to leave out of the TAF at this time. South winds around 5 kt or less. Moderate-high confidence. Wednesday...Mainly VFR with increasing clouds during the day. Chance (30-50%) for showers or a thunderstorm in the afternoon. Highest chances for the Lehigh Valley and I-95 terminals during the daytime so have included PROB30 groups with TSRA between 20-01Z. Showers/thunderstorms should hold off around KACY/MIV until after 00z. Scattered showers and isolated thunderstorms could result in brief IFR conditions. South-southwest winds around 10-15 kt with gusts up to 25 kt. Moderate confidence. Wednesday night...Sub-VFR conditions possible (40-60% chance) with areas of showers and scattered thunderstorms moving through up until about 08z or so. Conditions could get as low as IFR in heavier showers. Low-level wind shear possible at all terminals with a 40-50 kt low-level jet overhead during the overnight hours. Winds out of the west/southwest around 10-15 kt, becoming west/northwest around or shortly before daybreak Thursday. Outlook... Thursday...Conditions gradually improving to VFR by mid day. NW winds gusting up to 35 kt. Friday through Sunday...Prevailing VFR. On Friday, winds could gust to 30 kt. && .MARINE... South-southwest winds around 10-15 kt are expected through tonight with seas around 2-3 feet. Areas of patchy marine fog through the remainder of the day. Another round of dense marine fog possible tonight into early Wednesday morning. Winds increase on Wednesday to around 15 knots with gusts up to 25 knots possible. A chance (15-30%) for showers in the afternoon. Outlook... Wednesday night...SCA conditions likely developing with increasing winds and seas. Chance (25-45%) for showers and thunderstorms. Thursday...SCA conditions are likely to continue through much, if not all of the day time hours. A lull in SCA conditions is likely Thursday Night. Friday...SCA conditions could redevelop, especially Friday Afternoon into Friday Night. Saturday...Elevated seas may linger into Saturday morning. Otherwise, winds and seas should be below SCA criteria. Sunday...SCA conditions may redevelop, primarily late in the day. && .CLIMATE... Six record high temperatures were set on Tuesday, March 10th. This included Allentown, Georgetown, Mount Pocono, Philadelphia, Reading, and Wilmington. These were all in the top 5 earliest 80 degree days on record. The earliest 80 degree day on record was tied at the Atlantic City Airport. Near record high temperatures are forecast for March 11th. Records for our climate sites are listed below: Record Warmest Low Temperatures: March 11 Site............................Record/Year Allentown (ABE).....................44/2006 AC Airport (ACY)....................48/1955 AC Marina (55N).....................51/2016 Georgetown (GED)....................55/1955 & 1986 Mount Pocono (MPO)..................47/1955 Philadelphia (PHL)..................54/1955 Reading (RDG).......................51/1955 Trenton (TTN).......................51/1955 Wilmington (ILG)....................48/1955 Record High Temperatures: March 11 Site............................Record/Year Allentown (ABE).....................73/2021 AC Airport (ACY)....................79/1967 AC Marina (55N).....................70/1879 Georgetown (GED)....................77/2021 Mount Pocono (MPO)..................66/1977 Philadelphia (PHL)..................74/2021 Reading (RDG).......................77/2021 Trenton (TTN).......................73/2021 Wilmington (ILG)....................74/2021 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && DISCUSSION...AKL/Gorse/Hoeflich/Johnson AVIATION...AKL/DeSilva/Hoeflich/Johnson MARINE...AKL/Hoeflich/Johnson
Hazardous weather outlook, Mar 10, 5:10 AM EDT, 21 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 510 AM EDT Tue Mar 10 2026 MDZ012-015-019-020-110915- Kent MD-Queen Annes-Talbot-Caroline- 510 AM EDT Tue Mar 10 2026 ...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT TUESDAY... ...DENSE FOG ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DeSilva
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:47 PM EDT | Special Marine Warning | PHI | 88 min | |
| Mar 11, 6:42 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 48 min |
| Mar 11, 7:48 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 42 min |
Nearby
Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.